# SDR FDEA201010033889

- Difficulty date: October 3, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 654N02441037
- Condition: Cracked
- Location: Bs 560-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO THRESHOLD PLATE FOUND CRACKED AN SEVERAL DENTS AS MARKED. CRACKED THRESHOLD PLATE REMOVED AND REPLACED IAW AMM 20-11-00 REV. 98. REPAIR IS   CLASSIFIED AS MINOR PER GMM 6-2-100.
